Skip to Content

Does exposure to sunlight have any effect with the use of the drug triamterene?

Responses (1)

Anonymous 7 Jan 2013

Hello,

Avoid drinking alcohol, which can increase some of the side effects of triamterene.

Avoid using other medicines that make you light-headed (such as cold medicine, pain medication, muscle relaxers, and medicine for seizures, depression or anxiety). They can add to the side effects of triamterene.

Do not use salt substitutes or low-sodium milk products that contain potassium. These products could cause your potassium levels to get too high while you are taking triamterene.

Avoid a diet high in salt. Too much salt will cause your body to retain water and can make this medication less effective.

This medication can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert.

Avoid becoming overheated or dehydrated during exercise and in hot weather. Follow your doctor's instructions about the type and amount of liquids you should drink. In some cases, drinking too much liquid can be as unsafe as not drinking enough.

https://www.drugs.com/triamterene.html

There is 1 alcohol/food/lifestyle interaction with triamterene:

https://www.drugs.com/food-interactions/triamterene.html

Take care,

masso.-

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions